# SDR AWXA9500830

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3872 - DURING SCHEDULED C-CHECK INSPECTION, FOUND CORROSION ON FLOOR BEAM BS 1640, LBL 4 - RBL 14, LBL 52 - LBL 56, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED 1640 FLOOR BEAM PER E.W.O. NR 95-4075, SRM 53-00-51.  MRR NR 951181.  (X)
